# SDR CALA2022112303210

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB BETWEEN WL 192.0 AND WL 200.6 BETWEEN RBL 31.83 AND RBL 40.00 HAS A 0.531" CRACK AND RBL 40.00 AND RBL 45.64 HAS A 0.406" CRACK.
